MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF03
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Date of event is unknown procedure: laparoscopic.Event description: this complaint was generated from medsun uf/importer report #(b)(4).Model #: ctf03, lot #: 1536652.During the procedure, the view became obstructed and when the camera was removed the surgical team noted that there were small shards of plastic.Patient status: no patient injury or illness was reported.
 
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.This report is to follow-up medsun uf/importer reports #(b)(4).
 
Event or Problem Description
Date of event is unknown.Procedure: laparoscopic.Event description: this complaint was generated from medsun uf/importer report # (b)(4).Model #: ctf03, lot #: 1536652.During the procedure, the view became obstructed and when the camera was removed the surgical team noted that there were small shards of plastic.Additional information received from medsun # (b)(4) report via email on 07mar2025: beginning laparoscopic entry into patient abdomen view became obstructed at the muscle layer.Surgery team removed camera and noticed small shards of plastic.Team lead was phoned.Staff in the room obtained new [device name] camera, new trocar and removed old ones from the field.The surgery team irrigated port site/wound then proceeded by creating new port incision above original.Gained entry into the abdomen, assessed original port site and noted they did not completely enter the abdomen of the patient where the defective trocar was placed.Xray at end of case was obtained to ensure no further foreign bodies were present.No further clarification received from user facility, the account reported the same incident twice under # (b)(4) and #(b)(4) due to the matching information.Patient status: no patient injury or illness was reported.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.A historical trend analysis and review of production records was performed, and no relevant documentation was identified.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This report is to follow-up medsun uf/importer reports #(b)(4).
 
Event or Problem Description
Date of event is unknown procedure: laparoscopic.Event description: this complaint was generated from medsun uf/importer report #(b)(4).Model #: ctf03.Lot #: 1536652.During the procedure, the view became obstructed and when the camera was removed the surgical team noted that there were small shards of plastic.Additional information received from medsun #(b)(4) report via email on 07mar2025: beginning laparoscopic entry into patient abdomen view became obstructed at the muscle layer.Surgery team removed camera and noticed small shards of plastic.Team lead was phoned.Staff in the room obtained new [device name] camera, new trocar and removed old ones from the field.The surgery team irrigated port site/wound then proceeded by creating new port incision above original.Gained entry into the abdomen, assessed original port site and noted they did not completely enter the abdomen of the patient where the defective trocar was placed.Xray at end of case was obtained to ensure no further foreign bodies were present.No further clarification received from user facility, the account reported the same incident twice under #(b)(4) due to the matching information.Patient status: no patient injury or illness was reported.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21346258
Report Number2027111-2025-00357
Device Sequence Number18380085
Product Code GCJ
UDI-Device Identifier00607915123550
UDI-Public(01)00607915123550
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF03
Device Catalogue Number101478835
Device Lot Number1536652
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/28/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown